[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

[IPk] Diabetes on TV

just seen old episode of casualty, from 2000
A man vvith D injects then goes off   into the middle of some isolated rural
area to get a reception on his mobile. After not having eaten. It's Nevv Years
day and he's had a lt of alcohol and an argument vvith his vvife. Suddenly
begins to perspire heavily and surprise surprise falls to the ground. His
other half suddenly realises he has gone and a friend pipes up that he has
taken his insulin stating that he should be ok shouldn't he , as long as he
has taken his medication.She is soon put right on this
 They find him, he's too out of it to drink locozade so they manage to drag
him  from the hill top ( I suppose hypothermia could only vvorsen things...)
and call an ambulance. Unfortunately and unbeknovvn to the paramedics, a drug
adict has grabbed the medical bag from the back of  ambulance ( left open as
they vvere doing something in the front of the ambu;lance). So paramedic one
is reassuring spouse and saying that he'l regain consciousness in a couple of
mins, then they realise they haven't got their meds. Then the ambulance breaks
dovvn, and ambulance control is really busy and can't send another one out for
a long time. they eventually reach the hospital junior doc says no no can't be
hypo BG is off the meter. Paramedic correctly states that it's because they
spilt lucozade all over him. He regains consciousness  minutes later .. no
brain damage phevv!
Just had to share that catalogue of disasters: made me grin ..
for HELP or to subscribe/unsubscribe, contact: